MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 5 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 5 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).The client has indicated that the product will not be returned to zimmer biomet for an investigation.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: the patient underwent an initial knee arthroplasty on (b)(6) 2013.Subsequently, the patient had pain and instability which required a poly exchange to a thicker bearing which was performed on an unknown date.Patient outcome: revision.No delay.
 
Additional Manufacturer Narrative
(b)(4).This follow-up document is being submitted to relay supplemental information.D10: medical product: oxford pks c/less femoral cocr sz small pc/ha catalogue number: 154925.Lot number: unknown.Medical product: oxford uni c/less tibial tray rm b catalogue number: 166573 lot number: unknown.Medical product: oxford pks anat men brg uhmwpe rt sml sz 5 catalogue number: 159570.Lot number: unknown.Medical product: blade kit catalogue number: 11-3585.Lot number: unknown.Supplemental information acquired: explant date.Associated products.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be tendered.
 
Event or Problem Description
It was reported, that: a patient underwent an initial knee arthroplasty on (b)(6), 2013.Subsequently, the patient had pain and instability which required a poly exchange to a thicker bearing which was performed on an unknown date.Patient outcome: revision.No delay.28 feb 2022 addi surgeon - dr (b)(6) initial procedure performed - (b)(6) hospital no lot numbers available original implants are listed below: 154925 oxford pks c/less femoral cocr sz small pc/ha 166573 oxford uni c/less tibial tray rm b 159570 oxford pks anat men brg uhmwpe rt sml sz 5 11-3585 blade kit the original surgeon happened in 2013 and no records were available at the time of revision.Date of revision was (b)(6) 2022 were there any patient-specific indications that could have led to the revision? no, the surgeon did not believe so.No other implants were removed or revised, unfortunately, no lot number was available.Explanted implant not returned due to hospital policy.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: adequate photographs have not been provided and product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided.Review of the device history records could not be carried out as the lot number is unknown.Review of complaint history identified 6 additional similar complaints for the reported item.This device is used for treatment.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.It has been confirmed that the implant is not within the scope or subject of any field actions or recalls which could be attributed to reported event.The likely condition of the device when it left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and product has not been returned for evaluation.The root cause of the reported event cannot be determined with the information provided.The investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and further investigated.H3 other text : device not returned.
 
Event or Problem Description
It was reported, that: a patient underwent an initial knee arthroplasty on (b)(6) 2013.Subsequently, the patient had pain and instability which required a poly exchange to a thicker bearing which was performed on an unknown date.Patient outcome: revision.No delay.

Brand Name
OXF ANAT BRG RT SM SIZE 5 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13497870
Report Number3002806535-2022-00062
Device Sequence Number11938385
Product Code NRA
UDI-Device Identifier05019279786169
UDI-Public05019279786169
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number159570
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/28/2022
03/07/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/03/2022
03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight85 KG